I am currently taking 20mg Citalopram a day. I also, stupidly took two H5TP pills. 10 minutes later I realised how idiotic this was and forced myself to throw up. Am I in any danger? Should I consult with my doctor? Thanks in advance for any answers.
It wouldn't hurt to give him a call if you didn't throw up the pills. Its probably not the smartest thing you've ever done, but I don't think you're in danger. Watch for signs of feeling odd today and if you have any problems seek medical attention. You shouldn't be taking 5htp when you're on an antidepressant.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 1 answer
Posted 2 Sep 2011 • 1 answer
Posted 11 Jun 2012 • 2 answers
Can citalopram help me stop my shakes? I usually take my pill at night but I am shaking a lot right?
Posted 23 Aug 2016 • 1 answer
My friend had a nephew younger than 4 I think.. possibly eat a a citalopram pill. What does it do to
Posted 4 Mar 2018 • 0 answers